# SDR HEEA073619

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 21,141 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 206070266007
- Part serial: F0893
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSTRUMENT INDICATES 3-4 PERCENT WHEN SYSTEMS ARE SHUT DOWN AND TAKES 5-6 SECONDS TO START INDICATING DURING STARTS.
